# SDR SWIA202156475

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 43,072 hours, 27,911 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PACK WATER INJECTION LINE TO RAM AIR DUCT DEFUSER FOR HEAT EXCHANGER CHAFFING INTO FUSELAGE STRINGERS 7RH AND SKIN ABOVE 7RH  (APPOXIMATELY), BETWEEN FS1144.00 AND FS1162.00.     FILED CLOSED     ACCOMPLISHED REPAIR TO RH SKIN AND STR 7R BETWEEN FS 1144.00 AND FS1162.00 PER REO 670-53-61-1830  REV A DATED 2021-25-02
